Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 97, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Jun 17, 2015, 10:20 AM CDT for Colorado County, Jackson County, Wharton County, Texas. It was in force for 115 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 10:20 AM CDT (15:20 UTC)
- Expired
- Jun 17, 2015, 12:15 PM CDT
- In force
- 115 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Colorado County, TX, Jackson County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 141 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 11:28 AM CDT | FLASH FLOOD | El Campo, TX | STATE HIGHWAY 59 SOUTHBOUND FROM EL CAMPO THROUGH LOUISE TO JACKSON COUNTY LINE IS CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
896
WGUS54 KHGX 171520
FFWHGX
TXC089-239-481-171715-
/O.NEW.KHGX.FF.W.0097.150617T1520Z-150617T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1020 AM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLORADO COUNTY IN SOUTHEASTERN TEXAS...
WHARTON COUNTY IN SOUTHEASTERN TEXAS...
NORTHERN JACKSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1215 PM CDT
* AT 1017 AM CDT...DOPPLER RADAR INDICATED A LARGE AREA OF RAIN WITH
EMBEDDED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED
AREA. RAINFALL AMOUNTS FROM PREVIOUS HEAVY RAINS RANGED FROM 3 TO
15 INCHES ACROSS THE WARNED AREA AND AN ADDITIONAL 1 TO 3 INCHES
WILL BE POSSIBLE. FLASH FLOODING IS ON GOING AND WILL CONTINUE.
NUMEROUS REPORTS OF HIGH WATER ON ROADS WITH SOME IMPASSABLE
MAINLY IN THE WESTERN PORTIONS OF WHARTON COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EL CAMPO...WHARTON...COLUMBUS...EAGLE LAKE...WEIMAR...PIERCE...
BOLING-IAGO...ALTAIR...HUNGERFORD...CORDELE...EGYPT...MORALES...
SHERIDAN...ROCK ISLAND...LOUISE...GARWOOD AND NADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2933 9656 2958 9681 2978 9673 2985 9667
2972 9635 2958 9614 2928 9595 2908 9629
2902 9684 2906 9694
$$
!KP!What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 10:15 AM CDT, 5 minutes earlier.
Area forecast discussion, Jun 17, 10:15 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1015 AM CDT WED JUN 17 2015
.DISCUSSION...
FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 6 PM.
ALTHOUGH TD BILL IS NEARING THE FORT WORTH AREA IT IS STILL BEING
FED GULF MOISTURE AND UNFORTUNATELY SETX IS UNDERNEATH THE PATH
OF THE MOISTURE FROM THE GULF TO BILL. A RAIN BAND CAN BE SEEN ON
RADAR AND SATELLITE STRETCHING FROM NEAR LUFKIN TO LIBERTY THEN
CURVING BACK TO THE WSW TOWARD HOUSTON-RICHMOND-EL CAMPO-EDNA. THE
MOISTURE IS MERGING INTO THIS BAND AND WILL CONTINUE TO WARRANT A
HEAVY RAIN THREAT THROUGH THE AFTERNOON HOURS. THROUGH NOON EXPECT
THE HEAVIER AMOUNTS TO PILE UP WITH THE EAST TO WEST BAND THEN AS
DRY AIR WRAPPING AROUND FROM THE WEST IMPINGES ON SETX THIS BAND
SHOULD PROBABLY ERODE FROM THE NORTHWEST SIDE AND SHIFT EASTWARD
THROUGH THE AFTERNOON. THIS WILL PROBABLY BRING THE FOCUS TO THE
COAST AND INTO THE EASTERN AREAS THIS AFTERNOON. HOUSTON METRO
AREA IS DEFINITELY NOT OUT OF THE WOODS YET. 2-4 INCH AMOUNTS WITH
HIGHER ISOLATED TOTALS STILL A GOOD BET FOR THE METRO AREA BEFORE
IT SHIFTS OUT. COASTAL AND EASTERN COUNTIES MAY SEE MORE THAN THAT
BEFORE THIS EVENING COMES TO AN END. WILL BE ADDING THE NORTHEAST
COUNTIES BACK INTO THE FLASH FLOOD WATCH. SEVERE THREAT LOOKS
MINIMAL AND TEMPERATURES SHOULD BE LIMITED TO THE LOWER TO MID 80S
WITH THE RAIN AND CLOUD COVER. THE FLASH FLOOD WATCH MAY NEED TO
BE EXTENDED FOR THE EASTERN AND COASTAL AREAS THIS EVENING.
45
&&
.PREV DISCUSSION... /ISSUED 419 AM CDT WED JUN 17 2015/
..TORNADO WATCH IN EFFECT THROUGH 7 AM CDT....
..FLASH FLOOD WATCH IS IN EFFECT THROUGH 6 PM CDT...
DISCUSSION...
TROPICAL DEPRESSION BILL IS SLOWLY ROTATING UP INTO NORTH CENTRAL
TEXAS...IT'S CURRENT CENTER (~ 1000 MB LOW) POSITION IS JUST EAST
OF FORT HOOD THIS PAST HOUR. ONE CORE FEEDER BAND IS SLUGGISHLY
ADVANCING EAST THROUGH THE WESTERN CWA...FROM MATAGORDA BAY TO
NORTHERN WHARTON THROUGH GRIMES AND WALLER COUNTIES...THAT WILL
LIKELY PRODUCE AREAS OF FLASH FLOODING. (RECENTLY UNDERESTIMATED)
DUAL POL HOURLY 1 TO 2 INCH RATES ARE COMMON IN ASSOCIATION WITH
THIS BAND. OF CONCERN ARE THE STRONG MATAGORDA BAY THUNDERSTORM
CLUSTERS THAT ARE BECOMING BETTER ORIENTATED IN A MORE NORTH-TO-
SOUTH FASHION IN WHICH TO FEED NORTHWARD INTO THIS AFOREMENTIONED
FEEDER BAND. FEELING IS THAT THE SHORT TERM EVOLUTION OF THIS LINE
WILL BE FOR MODERATE TO HEAVY PRECIPITATION TO FILL IN ALONG AND
JUST WEST OF THE I-45 CORRIDOR...OR LIKELY PROBABILITIES OF NEAR
TERM TWO TO FOUR INCH (LOCALLY 4 TO 5 INCH) RAINFALL RATES OVER
THE CENTRAL CWA INCLUDING HOUSTON METRO. THE OTHER THREAT WILL BE
WATERSPOUTS/TORNADOES...THERE HAS BEEN SOME WEAK ROTATION WITHIN
THE MID LEVELS WITH THESE STORMS CURRENTLY OFF THE MATAGORDA BAY
COASTLINE. A TORNADO WATCH IS IN EFFECT AS QUICK SPIN-UPS WITHIN
THIS HIGHLY MOIST (2.1-2.2 PWAT) ENVIRONMENT ARE DEFINITELY A
POSSIBILITY. WIND GUSTS TO 40 KTS WILL STILL OCCUR WITHIN THE
STRONGEST THUNDERSTORMS. PLEASE SEE MARINE SECTION BELOW
CONCERNING BILL'S MARITIME IMPACTS.
HIGHER RESOLUTION MODELING ENSEMBLE MAINTAIN AT LEAST (1-3 HOUR)
1 TO 2 INCH RATE SWATHS OF TRAINING FEEDER BANDS FROM TD BILL
THROUGH THE EVENING HOURS. TOTAL REMAINING QPF FOR THIS EVENT WILL
GENERALLY BE 4 TO 6 INCHES WEST OF OF I-45...1 TO 3 INCHES EAST OF
THIS CORRIDOR. THE REMNANTS OF BILL WILL BECOME ABSORBED WITHIN
SOUTHERN PLAINS ZONAL FLOW LATE THURSDAY NIGHT/EARLY FRIDAY...THE
RAIN PRODUCER SHEARING OUT INTO AN OPEN WAVE TROUGH ACROSS THE MID-
ATLANTIC THROUGH THE WEEKEND. WESTERN 5H RIDGING OVER SO CAL/DESERT
SOUTHWEST MAY BEGIN EXPAND FURTHER EAST TO BEGIN THE WEEKEND...BUT
A WEAK INVERTED TROUGH OVER MEXICO IS PROGGED TO KEEP THIS RIDGE
WELL OFF TO THE WEST. AFTER A DAY OF SUB 2 INCH PWS THURSDAY...
SOUTHERN MID-LEVEL STEERING FLOW MAY PULL UP ANOTHER PLUS 2 INCH
PW AIR MASS INTO SOUTHEASTERN TEXAS. THE REGION WILL ONCE AGAIN BE
UNDER A VERY MOISTURE-RICH AIR MASS FRIDAY WITH WHAT APPEARS TO BE
A LEFT-OVER BOUNDARY FROM BILL PROVIDING THE FOCUS FOR LATE
MORNING THROUGH EARLY FRIDAY EVENING SCATTERED CONVECTION. HIGHER
HEIGHTS FINALLY WORK THEIR WAY INTO TEXAS THROUGH THE WEEKEND...BUT
RESIDUAL INSTABILITY WITHIN A 1.7-1.9 INCH PWAT / 6-7 DEG C LAPSE
RATE (15-2 K CAPE) ENVIRONMENT SPELLS MODEST RETURNING SCATTERED
TSRA DURING THE SATURDAY DAYTIME HOURS. DAYS BEGIN TO DRY OUT AND
WARM BACK UP EARLY NEXT WEEK AS DIURNAL CONVECTION FOCUSES OUT IN
WEST TEXAS AS BIG BEND REGIONAL PRESSURES LOWER...POSSIBLE DRYLINE
CONVECTIVE ACTIVITY. AFTER BILL'S PRECIPITATION IS OVER....FOLLOWED
BY A COUPLE OF DAYS OF RETURNING SCATTERED CONVECTION FRIDAY AND
SATURDAY...OVERCAST CONDITIONS WILL LIMIT WARMTH TO THE MID TO
UPPER 80S. DRIER LATE PERIOD DAYS WILL ALLOW THERMOMETERS TO PEAK
OUT IN THE AVERAGE LOWER TO MIDDLE 90S BY THIS TIME NEXT WEEK. 31
MARINE...
SMALL CRAFT ADVISORIES ARE IN EFFECT TODAY WITH CONTINUING STRONG
ONSHORE WINDS AND AND ELEVATED SEAS. THESE ARE EXPECTED TO SLOWLY
DIMINISH LATER THIS AFTN INTO THURSDAY AS THE PRESSURE GRADIENT
ASSOCIATED WITH THE REMNANTS OF BILL BEGINS TO RELAX. THERE WILL
HOWEVER BE ADDITIONAL BANDS OF SHOWERS AND THUNDERSTORMS MOVING
THROUGH THE WATERS THROUGH THE DAY. STRONG GUSTY WINDS AND ISOLATED
WATERSPOUTS REMAIN A POSSIBILITY WITH THESE BANDS OF PRECIPITATION.
ALSO ISSUED A BEACH HAZARD STATEMENT THRU THIS EVNG ACCOUNTING FOR
ABOVE NORMAL SURF, RIP CURRENTS, WATER LEVELS AND WAVE RUN UP AT
AREA BEACHES TODAY.
LIGHT TO MODERATE ONSHORE FLOW IS EXPECTED OVER THE WEEKEND INTO
EARLY NEXT WEEK. 47
AVIATION...
BANDS OF SHRA & ISO TSTMS WILL IMPACT TERMINALS INTERMITTENTLY
TODAY & PROBABLY AGAIN LATE TONIGHT. OUTSIDE ANY PRECIP VFR
CONDITIONS WILL MOSTLY PERSIST. LOWER END MVFR CIGS, GUSTY WINDS
AND LOCALLY HEAVY DOWNPOURS CAN BE EXPECTED IN THE STRONGER (AND
POSSIBLY TRAINING) BANDS OF PRECIP. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 85 74 88 74 89 / 70 60 50 20 30
HOUSTON (IAH) 83 76 89 75 90 / 100 40 30 10 40
GALVESTON (GLS) 85 80 87 79 86 / 100 60 20 20 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
JACKSON...LIBERTY...MADISON...MATAGORDA...MONTGOMERY...SAN
JACINTO...WALKER...WALLER...WASHINGTON...WHARTON.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
&&
DISCUSSION...45Hazardous weather outlook, Jun 17, 7:28 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 728 AM CDT WED JUN 17 2015 GMZ330-335-350-355-370-375-181230- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 728 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ELEVATED WINDS AND SEAS WILL PERSIST THROUGH MUCH OF THE DAY. ABOVE NORMAL SURF AT AREA BEACHES WILL PRODUCE A HIGH RISK OF RIP CURRENTS. WATER LEVELS 1 TO 2 FEET ABOVE NORMAL AND WAVE ACTION WILL RUN UP THE BEACH AND COULD APPROACH THE LOWEST LYING ROADWAYS AROUND TIMES OF HIGH TIDE LATER THIS MORNING AND PRODUCE MINOR OVERWASH. IF GOING TO THE BEACH BE SURE TO ASK AND FOLLOW ADVICE OF BEACH PATROL OFFICIALS AND LIFEGUARDS. ALWAYS SWIM NEAR A LIFEGUARD AND AWAY FROM PIERS...JETTIES AND ROCK GROINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AFTER THURSDAY'S ONSHORE WINDS DIE OUT PER THE NORTHEAST EXIT OF THE REMNANTS OF BILL...NO SIGIFICANT WEATHER HAZARDS ARE EXPECTED THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE LOCAL MEDIA...LAW ENFORCEMENT...OR THE LOCAL NATIONAL WEATHER SERVICE OFFICE. TXZ176>178-195>200-210>214-226-227-235>238-181230- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-SAN JACINTO-WALKER-WALLER-WASHINGTON-WHARTON- 728 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ...A FLASH FLOOD WATCH IS IN EFFECT TODAY... FEEDER BANDS FORMING SOUTH OF TROPICAL DEPRESSION BILL MOVING NORTH INTO THE SOUTHERN PLAINS WILL PRODUCE PERIODIC HEAVY RAINFALL THAT WILL LEAD TO FLASH FLOODING EPISODES THROUGH THE DAY INTO EVENING HOURS. SINCE BILL HAS MADE LANDFALL...4 TO NEAR 8 INCHES OF RAIN HAVE FALLEN OVER THE SOUTHWESTERN FORECAST AREA COUNTIES SURROUNDING MATAGORDA BAY AND EXTENDING UP INTO AUSTIN ...WALLER...AND GRIMES COUNTIES. ADDITIONAL RAINFALL OF 1 TO 2 INCHES PER HOUR...WITH LOCALLY 3 TO 5 INCH AMOUNTS...WILL GENERATE FLOODING ISSUES. THESE HEAVY RAIN BANDS WILL BE PASSING ACROSS HOUSTON METRO DURING THE DAYTIME HOURS...EXACERBATING THE FLASH FLOODING THREAT...NOT ONLY FROM SHEET OR RUN-OFF FLOODING BUT FROM RISES IN THE LOCAL WATERSHEDS. REMEMBER TO TURN AROUND...DONT DROWN...WHEN ENCOUNTERING ANY WATER OF UNKNOWN DEPTH UPON LOCAL ROADWAYS. THE CHANCE FOR FLOODING TRANSITIONS FROM THE SOUTHERN FORECAST AREA EARLIER TODAY TO THE NORTHERN FORECAST AREA LATTER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LINGERING RAINFALL FROM THE REMNANTS OF BILL ON THURSDAY SHOULD NOT POSE ANY IMMEDIATE FLOODING THREAT. THERE ARE MODEST PROBABILITIES OF RETURNING SHOWERS AND STORMS BOTH FRIDAY AND SATURDAY THAT COULD INDUCE SHORT-LIVED NUISANCE FLOODING CONCERNS... ESPECIALLY OVER THOSE COUNTIES THAT HAVE RECENTLY RECEIVED HIGH RAINFALL ACCUMULATIONS FROM BILL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE LOCAL MEDIA...LAW ENFORCEMENT...OR THE LOCAL NATIONAL WEATHER SERVICE OFFICE.
In the hours before
Local storm report, Jun 17, 4:29 AM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
429 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM FLASH FLOOD SEALY 29.77N 96.15W
06/17/2015 AUSTIN TX BROADCAST MEDIA
FLOODING HAS CAUSED IMPASSABLE ROADWAYS. TWO TO THREE
FEET OF WATER BEING REPORTED UNDER LOCAL AREA
UNDERPASSES.
&&
EVENT NUMBER HGX1500385
BLOODLocal storm report, Jun 17, 4:37 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
437 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLASH FLOOD NAVASOTA 30.39N 96.09W
06/17/2015 GRIMES TX BROADCAST MEDIA
FLOOD WATERS BEGINNING TO INUDATE LOCAL AREA ROADWAYS.
&&
EVENT NUMBER HGX1500386
BLOODLocal storm report, Jun 17, 4:47 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
447 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM FLASH FLOOD 8 NNE NAVASOTA 30.50N 96.04W
06/17/2015 GRIMES TX LAW ENFORCEMENT
FM 1774 A QUARTER MILE SOUTH OF FM 2819 AND FM 3090
BETWEEN NAVASOTA AND ANDERSON ARE CLOSED DUE TO WATER
OVER THE ROADWAY.
&&
EVENT NUMBER HGX1500387
BLOODLocal storm report, Jun 17, 5:09 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
509 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TROPICAL STORM BRYAN 30.67N 96.37W
06/17/2015 BRAZOS TX LAW ENFORCEMENT
TREES REPORTED DOWN IN TOWN.
&&
EVENT NUMBER HGX1500388
BLOODLocal storm report, Jun 17, 6:05 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
605 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD 4 WSW LA WARD 28.83N 96.53W
06/17/2015 JACKSON TX LAW ENFORCEMENT
SECTIONS OF FM 1593 AROUND LOLITA ARE IMPASSABLE DUE TO
HIGH WATER.
&&
EVENT NUMBER HGX1500389
BLOODLocal storm report, Jun 17, 7:33 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
733 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TROPICAL STORM 28 E GALVESTON 29.23N 94.43W
06/16/2015 GMZ355 TX EMERGENCY MNGR
HIGHWAY 87 FROM ROLLOVER PASS TO HIGHWAY 124 CLOSED DUE
TO WATER AND DEBRIS OVER THE ROAD
0415 AM TROPICAL STORM BAYOU VISTA 29.33N 94.94W
06/16/2015 GALVESTON TX EMERGENCY MNGR
YARDS FLOODED IN PARTS OF UNINCORPORATED HITCHCOCK AND
BAYOU VISTA. LOWEST ROADS HAD WATER ON THEM ABOUT AN
HOUR LATER.
0605 AM TROPICAL STORM 35 SE PALACIOS 28.35N 95.83W
06/16/2015 GMZ350 TX BUOY
KBQX PLATFORM REPORTED 28G53 KNOTS
0730 AM TROPICAL STORM 14 E PALACIOS 28.70N 96.00W
06/16/2015 MATAGORDA TX TRAINED SPOTTER
MEASURED 50 MPH W 60 MPH GUST AT COLORADO LOCKS
0929 AM TROPICAL STORM 21 SSW PALACIOS 28.45N 96.40W
06/16/2015 GMZ330 TX TCOON
TCOON PORT OCONNOR REPORTED WINDS 37 KNOTS GUSTS 45
KNOTS OR 43 MPH GUSTS 52 MPH.
1105 AM TROPICAL STORM PALACIOS 28.71N 96.24W
06/16/2015 MATAGORDA TX ASOS
KPSX PALACIOS AIRPORT REPORTED 29 KNOTS GUST 46 KNOTS
OR 33 MPH GUST 53 MPH AT 1105AM CDT.
1148 AM TROPICAL STORM 21 SSW PALACIOS 28.45N 96.40W
06/16/2015 GMZ330 TX TCOON
TCOON PORT OCONNOR REPORT WINDS OF 36 KNOTS GUSTS 45
KNOTS OR 41 MPH GUSTS 52 MPH WITH TS BILL LANDFALL AT
1145 AM CDT.
1241 PM TROPICAL STORM 19 E SAN LEON 29.47N 94.62W
06/16/2015 GALVESTON TX MESONET
CRAB LAKE MESONET SITE REPORTED WIND GUST OF 63 MPH.
0600 PM TROPICAL STORM ANGLETON 29.17N 95.43W
06/16/2015 BRAZORIA TX LAW ENFORCEMENT
TREES DOWN AND BLOCKING ROADS IN ANGLETON AND FIRE
CREWS ARE REMOVING THEM. TIME ESTIMATED FOR DAMAGE.
0630 PM TROPICAL STORM EL CAMPO 29.20N 96.28W
06/16/2015 WHARTON TX LAW ENFORCEMENT
WHARTON COUNTY SHERIFFS OFFICE HAS RECIEVED NUMEROUS
REPORTS OF TREES DOWN AT MANY LOCATIONS THROUGHOUT THE
COUNTY.
0650 PM TSTM WND DMG N EDNA 28.97N 96.65W
06/16/2015 JACKSON TX LAW ENFORCEMENT
CAR PORT BLOWN OFF
0651 PM TSTM WND DMG 9 NNW EDNA 29.09N 96.70W
06/16/2015 JACKSON TX LAW ENFORCEMENT
AUTOMOBILE BLOWN OFF THE ROAD NEAR MORALES
0900 PM TSTM WND DMG 6 NW SEALY 29.84N 96.22W
06/16/2015 AUSTIN TX LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY FM 949 AT SWEARINGEN RD
AND ON MILL CREEK RD
1000 PM TSTM WND DMG 5 E BRENHAM 30.16N 96.31W
06/16/2015 WASHINGTON TX LAW ENFORCEMENT
TREES DOWN IN CHAPPEL HILL
1235 AM FLASH FLOOD BRENHAM 30.16N 96.40W
06/17/2015 WASHINGTON TX LAW ENFORCEMENT
ROAD IMPASSABLE AT 1100 ROCKPORT LANE DUE TO WATER UP
TO 5 INCHES DEEP.
1235 AM FLASH FLOOD BRENHAM 30.16N 96.40W
06/17/2015 WASHINGTON TX LAW ENFORCEMENT
BURLESON STREET CLOSED DUE TO HIGH WATER.
1235 AM FLASH FLOOD BRENHAM 30.16N 96.40W
06/17/2015 WASHINGTON TX LAW ENFORCEMENT
WATER ON ROADWAY AT FM 390 AND QUEBE ROAD.
1245 AM TROPICAL STORM BRYAN 30.67N 96.37W
06/17/2015 BRAZOS TX LAW ENFORCEMENT
TREES REPORTED DOWN IN TOWN.
0145 AM FLASH FLOOD NAVASOTA 30.39N 96.09W
06/17/2015 GRIMES TX BROADCAST MEDIA
FLOOD WATERS BEGINNING TO INUDATE LOCAL AREA ROADWAYS.
0325 AM FLASH FLOOD SEALY 29.77N 96.15W
06/17/2015 AUSTIN TX BROADCAST MEDIA
FLOODING HAS CAUSED IMPASSABLE ROADWAYS. TWO TO THREE
FEET OF WATER BEING REPORTED UNDER LOCAL AREA
UNDERPASSES.
0440 AM FLASH FLOOD 8 NNE NAVASOTA 30.50N 96.04W
06/17/2015 GRIMES TX LAW ENFORCEMENT
FM 1774 A QUARTER MILE SOUTH OF FM 2819 AND FM 3090
BETWEEN NAVASOTA AND ANDERSON ARE CLOSED DUE TO WATER
OVER THE ROADWAY.
0530 AM FLASH FLOOD 4 WSW LA WARD 28.83N 96.53W
06/17/2015 JACKSON TX LAW ENFORCEMENT
SECTIONS OF FM 1593 AROUND LOLITA ARE IMPASSABLE DUE TO
HIGH WATER.
&&
EVENT NUMBER HGX1500372 HGX1500373 HGX1500374 HGX1500375 HGX1500376
HGX1500378 HGX1500377 HGX1500379 HGX1500381 HGX1500380 HGX1500390
HGX1500391 HGX1500392 HGX1500393 HGX1500382 HGX1500383 HGX1500384
HGX1500388 HGX1500386 HGX1500385 HGX1500387 HGX1500389
BLOODThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:26 PM CDT | Wind Advisory | HGX | Galveston | 9 hr |
| Jun 16, 7:43 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Wharton | 3 hr |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Jackson, Lavaca | 3 days |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Matagorda, Wharton | 4 days |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Burleson, Lee | 48 hr |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Burleson, Lee | 4 days |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Jackson, Wharton | 58 hr |
| Jun 16, 10:43 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Washington | 3 hr |
| Jun 16, 10:52 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Madison, Waller, Washington | 3 hr |
| Jun 16, 11:27 PM CDT | Areal Flood Advisory | HGX | Wharton | 63 min |
| Jun 16, 11:47 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 3 hr |
| Jun 17, 12:52 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller, Washington, Wharton | 113 min |
| Jun 17, 1:26 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 2 hr |
| Jun 17, 1:58 AM CDT | Beach Hazards Statement | HGX | Brazoria, Chambers, Galveston, Matagorda | 18 hr |
| Jun 17, 2:50 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Harris, Waller, Washington and 1 more | 3 hr |
| Jun 17, 3:08 AM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Harris, Madison, Waller, Washington | 3 hr |
| Jun 17, 3:34 AM CDT | Special Weather Statement | HGX | Jackson, Matagorda | 56 min |
| Jun 17, 3:39 AM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda | 2 hr |
| Jun 17, 3:44 AM CDT | Special Marine Warning | HGX | 46 min | |
| Jun 17, 4:32 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda, Wharton | 118 min |
| Jun 17, 5:04 AM CDT | Special Marine Warning | HGX | 86 min | |
| Jun 17, 6:04 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Walker, Waller, Washington and 1 more | 86 min |
| Jun 17, 6:21 AM CDT | Areal Flood Advisory | HGX | Galveston | 54 min |
| Jun 17, 6:24 AM CDT | Special Marine Warning | HGX | 36 min | |
| Jun 17, 6:29 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda, Wharton | 2 hr |
| Jun 17, 6:40 AM CDT | Special Marine Warning | HGX | 95 min | |
| Jun 17, 7:27 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Waller, Wharton | 93 min |
| Jun 17, 7:46 AM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty, Polk, San Jacinto | 119 min |
| Jun 17, 8:21 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Jackson, Matagorda, Wharton | 114 min |
| Jun 17, 9:09 AM CDT | River Flood Warning | HGX | Colorado, Jackson, Wharton | 3 days |
| Jun 17, 9:09 AM CDT | River Flood Warning | HGX | Jackson, Wharton | 61 hr |
| Jun 17, 9:41 AM CDT | River Flood Warning | HGX | Austin, Brazoria, Fort Bend, Waller | 9 days |
| Jun 17, 9:41 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend | 9 days |
| Jun 17, 9:49 AM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 5 days |
| Jun 17, 9:49 AM CDT | River Flood Warning | HGX | Burleson, Washington | 37 hr |
| Jun 17, 9:56 AM CDT | River Flood Warning | HGX | Brazoria | 8 days |
| Jun 17, 10:57 AM CDT | Flash Flood Watch | HGX | Houston, Polk, Trinity | 33 hr |
| Jun 17, 11:44 AM CDT | Areal Flood Advisory | HGX | Liberty, Polk, San Jacinto | 2 hr |
| Jun 17, 12:01 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Waller, Washington, Wharton | 3 hr |
| Jun 17, 12:17 PM CDT | Flash Flood Warning | HGX | Colorado, Jackson, Matagorda, Wharton | 3 hr |
| Jun 17, 12:39 PM CDT | Flash Flood Warning | HGX | Liberty, Polk | 3 hr |
| Jun 17, 1:44 PM CDT | Areal Flood Advisory | HGX | Chambers, Galveston, Liberty | 3 hr |
| Jun 17, 3:43 PM CDT | Flash Flood Warning | HGX | Liberty, Polk | 3 hr |
| Jun 17, 5:21 PM CDT | Flash Flood Warning | HGX | Chambers, Galveston, Liberty | 3 hr |
| Jun 17, 5:33 PM CDT | Areal Flood Advisory | HGX | Chambers, Galveston, Harris, Liberty | 3 hr |
| Jun 17, 6:49 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris, Liberty | 116 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.